# SDR COEA2024110103807

- Difficulty date: September 11, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 38,833 hours, 43,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: S53678008264
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 257172 NR 100007 HEAVY CHECK  COE/MINOR REPAIR: FRAME 40 OB OF L/H SEAT TRACK ATTACHING GUSSET HAS LEVEL 2 CORROSION. CORRECTIVE ACTION: REPLACED GUSSET PER ATR72 SRM 51-25-01.
